# SDR 9614303231

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Condition: Plugged
- Location: Aft Galley
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, FLIGHT ATTENDANT HEARD A LOUD NOISE IN THE AFT GALLEY AREA.  NOISE STOPPED WHEN THE AFT GALLEY DRAIN WAS USED.  AIRCRAFT RETURND TO LAX AND LANDED WITHOUT INCIDENT.  THE AFT GALLEY DRAIN WAS BLOCKED OFF AND DEFERRED.
